# SDR WVER2017072800009

- Difficulty date: July 28, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N515MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10117
- Aircraft time: 34,567 hours, 24,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: MM67035655001
- Condition: Corroded
- Location: Aft Cargo
- Part time: 34,567 hours, 24,780 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED AFT CARGO DOOR SILL IAW  SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01, 51-40-11-001-001-A01, 51-42-13-001-001-A01, MM 670-35670-001-010520161142,  DRAWING MM670-35085, AND AMM 20-21-00-910-801-A01.
